MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC HF CATHETER 5F FULL TRAY (TRIPLE-LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC HF CATHETER 5F FULL TRAY (TRIPLE-LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redq1548 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported 5 fr triple lumen powerpicc was placed in the left upper arm, basilic vein, 4 cm external length; securacath in place.It was stated that the dressing was noted to be moist, and when the line was flushed, leaking was noted from the catheter near the base of the securacath.The catheter was emergently exchanged as multiple vasopressors were infusing through the picc.The new picc was secured using a statlock.

Brand Name
POWERPICC HF CATHETER 5F FULL TRAY (TRIPLE-LUMEN)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9417276
Report Number3006260740-2019-03759
Device Sequence Number11193675
Product Code LJS
UDI-Device Identifier00801741028168
UDI-Public(01)00801741028168
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K053501
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3385108Q
Device Lot NumberREDQ1548
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2019
Initial Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age16 YR
Patient Weight75